# SDR FDEA201510153235

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Gouged
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1540, BETWEEN STRINGER 26R & 27R, FRAME GOUGED.  R & R FRAME IAW-SRM-51-40-02 & DWG 146N1030. CAT A MAJOR REPAIR.
